Free expansion of a Lieb-Liniger gas: Asymptotic form of the wave functions

Jukić, Dario and Pezer, Robert and Gasenzer, T. and Buljan, Hrvoje (2008) Free expansion of a Lieb-Liniger gas: Asymptotic form of the wave functions. Physical Review A, 78 (5). pp. 53602-9. ISSN 1050-2947

[img]
Preview
PDF - Published Version
Language: English

Download (357kB) | Preview

Abstract

The asymptotic form of the wave functions describing a freely expanding Lieb-Liniger gas is derived by using a Fermi-Bose transformation for time-dependent states, and the stationary phase approximation. We find that asymptotically the wave functions approach the Tonks-Girardeau (TG) structure as they vanish when any two of the particle coordinates coincide. We point out that the properties of these asymptotic states can significantly differ from the properties of a TG gas in a ground state of an external potential. The dependence of the asymptotic wave function on the initial state is discussed. The analysis encompasses a large class of initial conditions, including the ground states of a Lieb-Liniger gas in physically realistic external potentials. It is also demonstrated that the interaction energy asymptotically decays as a universal power law with time, E_int∝t^−3.

Item Type: Article
Keywords: Lieb-Liniger gas, nonequilibrium dynamics, free expansion
Date: November 2008
Subjects: NATURAL SCIENCES > Physics
Additional Information: Copyright (2008) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Project code: 119-0000000-1015
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 27 May 2014 18:01
Last Modified: 27 May 2014 18:01
URI: http://digre.pmf.unizg.hr/id/eprint/1815

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata